# SDR DALA2017061104710

- Difficulty date: June 10, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N927DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53589
- Aircraft time: 42,931 hours, 28,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1231-1328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP BELOW LONGERON 26L, BS 1231-1328, IN THE AFT CARGO BAY.  REPLACED THE STRAP IAW DWG 5936021, REV EH.
